STACKER pills??? - U2 Feedback

Go Back   U2 Feedback > Lypton Village > Lemonade Stand > Lemonade Stand Archive
Click Here to Login
 
 
Thread Tools Search this Thread Display Modes
 
Old 03-19-2002, 10:29 AM   #1
War Child
 
u2loopy's Avatar
 
Join Date: Nov 2001
Location: Bronx, NY
Posts: 977
Local Time: 08:39 AM
STACKER pills???

Has anyone here ever tried the fat-burning Stacker pills?? Did they work? Were there any side effects??

I'm thinking of trying them because I've noticed that as I get older, it is much harder to lose weight than before and I need a little bit of help. I've always felt funny about using any type of Diet pills which is why I'm asking for your opinions first.

So, any help would be kewl.

Thanks.

------------------
What are we going to do now It's all been said,
No new ideas in the house and Every book has been read....
__________________

__________________
u2loopy is offline  
Old 03-19-2002, 11:52 AM   #2
Blue Crack Distributor
 
tiny dancer's Avatar
 
Join Date: Jun 2001
Location: small town Pennsylvania, USA
Posts: 87,250
Local Time: 12:39 PM
All over the counter diet pills are a waste of money.
__________________

__________________
tiny dancer is offline  
Old 03-19-2002, 12:30 PM   #3
War Child
 
u2loopy's Avatar
 
Join Date: Nov 2001
Location: Bronx, NY
Posts: 977
Local Time: 08:39 AM
Quote:
Originally posted by tiny dancer:
All over the counter diet pills are a waste of money.
ok, but did you ever try these particular pills??


------------------
What are we going to do now It's all been said,
No new ideas in the house and Every book has been read....
__________________
u2loopy is offline  
Old 03-19-2002, 12:50 PM   #4
Rock n' Roll Doggie
ALL ACCESS
 
sulawesigirl4's Avatar
 
Join Date: Jul 2000
Location: Virginia
Posts: 7,416
Local Time: 07:39 AM
healthy food and plenty of physical exercise. It's good for what ails ya.

Seriously tho, none of those diet pills can be very good for you if they mess with your metabolism. And some of the side effects can be really . My personal favorite disclaimer...."may cause gas, gas with oily discharge, frequent bowel movements and an inability to control them" NOT my idea of a good time.
__________________
sulawesigirl4 is offline  
Old 03-19-2002, 12:59 PM   #5
Rock n' Roll Doggie
 
bono-vox's Avatar
 
Join Date: Oct 2001
Location: maze of your imagination, where the streets have no name, lol
Posts: 3,436
Local Time: 10:39 PM
yeah dont try any pills Side effects are well neasty LMAO @ Sula im sure ur fine the way u r anyway! Just eat properly and excercise, you'll be great
__________________
bono-vox is offline  
Old 03-19-2002, 01:12 PM   #6
War Child
 
u2loopy's Avatar
 
Join Date: Nov 2001
Location: Bronx, NY
Posts: 977
Local Time: 08:39 AM
Thanks for the advice, but here's the deal. I'm 26, my metabolism is NOT what it used to be. I am on Weight Watchers, and I do exercise. I haven't lost the weight I need to. So, as you can see, these pills are my last resort.

I'm really leaning more towards not taking them, but I just wanted to see if anyone had experience with these particular pills. And they are not really "diet" pills, per se. They are Fat burning pills/ herbal supplements.

Believe me, I am happy with myself, I just would like to lose about 15 pounds before my wedding and I can't seem to shed them which is why I'm looking for other options.



------------------
What are we going to do now It's all been said,
No new ideas in the house and Every book has been read....
__________________
u2loopy is offline  
Old 03-19-2002, 02:10 PM   #7
Blue Crack Addict
 
meegannie's Avatar
 
Join Date: Oct 2001
Location: Norwich, England
Posts: 15,798
Local Time: 12:39 PM
I would be VERY careful if you take these. They contain ephedra, which isn't regulated by the FDA because it's herbal, but it's been known to cause some serious side effects, including death.

------------------
"I don't particularly like myth, but to me mystery is everything." --The Edge
"Left my sweet soul beneath the bedclothes/ Iím not coming down/ Walls have ears/ but no one hears/ when nobodyís around"--Starsailor
__________________
meegannie is offline  
Old 03-19-2002, 02:15 PM   #8
Blue Crack Addict
 
meegannie's Avatar
 
Join Date: Oct 2001
Location: Norwich, England
Posts: 15,798
Local Time: 12:39 PM
Quote:
Originally posted by sulawesigirl4:

Seriously tho, none of those diet pills can be very good for you if they mess with your metabolism.
Another good point. If you mess with your metabolism, you could completely wreck it. So unless you want to rely on diet pills for the rest of your life, it's probably something you want to steer clear of.

------------------
"I don't particularly like myth, but to me mystery is everything." --The Edge
"Left my sweet soul beneath the bedclothes/ Iím not coming down/ Walls have ears/ but no one hears/ when nobodyís around"--Starsailor
__________________
meegannie is offline  
Old 03-20-2002, 01:52 AM   #9
The Fly
 
Join Date: Oct 2000
Location: Memphis, TN, 38104
Posts: 226
Local Time: 12:39 PM
It's called "hypertensive crisis", and it is caused by ephedrine and other stimulants. Any of these over-the-counter products that contain ephedra or ma-huang can kill you, even though they're ""natural"".

Walgreen's & Wal-Mart & all of the rest should pull that crap from their shelves, but alas they make a shite load of money from these. I'm a pharmacist so I think I know of what I'm speaking.

It amazes me that this stuff, which is more immediately life-threatening than marijuana, is legal in the US.
__________________
bonofnattic is offline  
Old 03-20-2002, 09:05 AM   #10
War Child
 
u2loopy's Avatar
 
Join Date: Nov 2001
Location: Bronx, NY
Posts: 977
Local Time: 08:39 AM
Quote:
Originally posted by bonofnattic:
It's called "hypertensive crisis", and it is caused by ephedrine and other stimulants. Any of these over-the-counter products that contain ephedra or ma-huang can kill you, even though they're ""natural"".

Walgreen's & Wal-Mart & all of the rest should pull that crap from their shelves, but alas they make a shite load of money from these. I'm a pharmacist so I think I know of what I'm speaking.

It amazes me that this stuff, which is more immediately life-threatening than marijuana, is legal in the US.
Whoa! thanks for that bit of info! I think I'll forget the silly killer pills!


------------------
What are we going to do now It's all been said,
No new ideas in the house and Every book has been read....
__________________
u2loopy is offline  
Old 03-21-2002, 09:56 AM   #11
Bad Daddy Johnny
 
Johnny Swallow's Avatar
 
Join Date: Aug 2000
Location: NW Arkansas
Posts: 1,925
Local Time: 07:39 AM
Here's the deal with Stacker/Ripped Fuel/et al. They are NOT diet pills, they are thermogenic. They are useful in losing weight but will do little to nothing by themselves. If you use thermogenics with a diet/exercise program you can see great results, I have before and need use them again. But don't take them for more than a month or so at a time, if you use them too much your body can become use to them and they can lose their effectivness and once you are off them you can gain a bit of weight back.

The best way to use thermogenics is to watch your diet and be exercising regularly, only then should you expec t to see any results from thermogenic pills.

I've always used Hydroxycut, great pill IMO. I'm not sure where you buy Stacker from but I recomend buying supplements from stores such as GNC, actual health and fitness stores. You might pay a bit more but these supplements are tested and safe. Never buy this kind of stuff from a Wal-Mart or non-specific store.


[This message has been edited by Johnny Swallow (edited 03-21-2002).]
__________________

__________________
Johnny Swallow is offline  
 

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -5. The time now is 07:39 AM.


Powered by vBulletin® Version 3.8.8 Beta 1
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
Design, images and all things inclusive copyright © Interference.com